# SDR AU960789

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- Propeller: Snsnch M76EMMS
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Wrong Part
- Location: Environment Data
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSPEED INDICATOR PITOT LINE FITTING AND PIPE INCORRECT AUTOMOTIVE PARTS - PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART - FOUND DURING PITOT SYSTEM LEAK CHECK IAW AD/INST/8
